Logo
Munich Personal RePEc Archive

Browse by Institution

Group by: Creators Name | No Grouping
Jump to: B
Number of items: 1.

B

Besner, Manfred (2019): Value dividends, the Harsanyi set and extensions, and the proportional Harsanyi payoff. Published in: International Journal of Game Theory, 49(3), 851-873. , Vol. 49, No. 3 (2020): pp. 851-873.

This list was generated on Mon May 27 22:07:59 2024 CEST.
Atom RSS 1.0 RSS 2.0

Contact us: mpra@ub.uni-muenchen.de

This repository has been built using EPrints software.

MPRA is a RePEc service hosted by Logo of the University Library LMU Munich.